# SDR LR7A9952

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 10604041
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  REPLACED CARGO COMPARTMENT FLOW CONTROL AND SHUTOFF VALVE IAW SMP581 21-50 PG 206.  OPS CHECK AND LEAK CHECK OK.  AIRCRAFT PRESSURIZED NORMALLY ON GROUND.
